Please use this identifier to cite or link to this item: http://repositorio.unicamp.br/jspui/handle/REPOSIP/326095
Type: Artigo
Title: On Piecewise Smooth Vector Fields Tangent To Nested Tori
On piecewise smooth vector fields tangent to nested tori
Author: Carvalho, Tiago
Teixeira, Marco A.
Abstract: In this paper we present a number of results involving 3D nonsmooth dynamical systems tangent to a foliation. We study one-parameter families of systems Z(epsilon) passing through a specific model Z(0) whose phase portrait is foliated by invariant nested tori. For each positive integer k we, explicitly, construct a family Z(epsilon)(k) possessing exactly k nested tori. (C) 2016 Elsevier Inc. All rights reserved.
In this paper we present a number of results involving 3D nonsmooth dynamical systems tangent to a foliation. We study one-parameter families of systems Z(epsilon) passing through a specific model Z(0) whose phase portrait is foliated by invariant nested
Subject: Nonsmooth Vector Field
Invariant Tori
Limit Cycles
Bifurcation
Teoria da bifurcação
Toros invariantes
Ciclos limite
Campos vetoriais descontínuos
Country: Estados Unidos
Editor: Elsevier
Citation: Journal Of Differential Equations. Academic Press Inc Elsevier Science, v. 261, p. 4008 - 4029, 2016.
Rights: fechado
fechado
Identifier DOI: 10.1016/j.jde.2016.06.015
Address: https://www.sciencedirect.com/science/article/pii/S0022039616301516
Date Issue: 2016
Appears in Collections:IMECC - Artigos e Outros Documentos

Files in This Item:
File SizeFormat 
000381537800010.pdf1.46 MBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.